Alert archive / Missouri / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 57, NWS Kansas City, MO

March 12, 20065 counties in Missouri

NWS Kansas City, MO issued this severe thunderstorm warning at Mar 12, 2006, 11:38 PM CST for 5 counties in Missouri. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 12, 2006, 11:38 PM CST (05:38 UTC)
Expired
Mar 13, 2006, 12:11 AM CST
In force
33 min
Issued by
NWS Kansas City, MO
Area
Counties, with a storm outline in the text

Counties Adair County, MO, Chariton County, MO, Howard County, MO, Macon County, MO, Randolph County, MO

The radar

The Pleasant Hill radar (KEAX), 170 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 12, 8:42 PM CSTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 5.6 hours before the alert went out and 272 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2006-03-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2006-03-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-41 J/kg
Mixed-layer LCL
3122 m above ground
0-6 km bulk shear
93 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KEAX 130539
SVREAX
MOC001-041-089-121-175-130615-
/O.NEW.KEAX.SV.W.0057.060313T0538Z-060313T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1138 PM CST SUN MAR 12 2006

THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  HOWARD COUNTY IN CENTRAL MISSOURI
  RANDOLPH COUNTY IN NORTH CENTRAL MISSOURI
  EASTERN CHARITON COUNTY IN NORTH CENTRAL MISSOURI
  MACON COUNTY IN NORTH CENTRAL MISSOURI
  SOUTHERN ADAIR COUNTY IN NORTHEAST MISSOURI

* UNTIL 1215 AM CST

* AT 1135 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 8 MILES WEST OF ATLANTA TO 6 MILES NORTHWEST OF HUNTSVILLE TO
  NEW FRANKLIN...AND MOVING NORTHEAST AT 75 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  LA PLATA...MOBERLY AND CAIRO BY 1145 PM CST.
  CLARK BY 1150 PM CST.

THE TOWNS OF THOMAS HILL RES...ELMER...CLIFTON HILL...JACKSONVILLE...
RENICK AND GIBBS ARE ALSO IN THE PATH OF THESE SEVERE THUNDERSTORMS.

DAMAGING WINDS UP TO 70 MPH WERE REPORTED FURTHER SOUTH WITHIN THE 
LINE OF STORMS AT 1040 PM NEAR CENTERVILLE.

REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
PLEASANT HILL.

LAT...LON 4004 9286 3946 9283 3902 9293 3902 9256
      3926 9244 3925 9232 3995 9229 3995 9236
      4013 9235

$$

MAS
2 follow-up statements
000 
WWUS53 KEAX 130604
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1203 AM CST MON MAR 13 2006

MOC001-121-130613-
/O.CAN.KEAX.SV.W.0057.000000T0000Z-060313T0615Z/
ADAIR MO-MACON MO-
1203 AM CST MON MAR 13 2006

...THE SEVERE THUNDERSTORM WARNING FOR MACON AND ADAIR COUNTIES HAS
BEEN CANCELLED...

AT MIDNIGHT CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED.

LAT...LON 3953 9266 3939 9282 3901 9282 3902 9256
      3926 9244 3925 9232 3962 9231

$$

MOC041-089-175-130615-
/O.CON.KEAX.SV.W.0057.000000T0000Z-060313T0615Z/
CHARITON MO-RANDOLPH MO-HOWARD MO-
1203 AM CST MON MAR 13 2006

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR HOWARD...
RANDOLPH AND SOUTHEASTERN CHARITON COUNTIES UNTIL 1215 AM CST...

AT MIDNIGHT CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS
LOCATED NEAR ARMSTRONG...OR 8 MILES SOUTHEAST OF SALISBURY...MOVING
NORTHEAST AT 65 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  HUNTSVILLE BY 1210 AM CST.
  CAIRO AND MOBERLY BY 1215 AM CST.

THE TOWN OF CLIFTON HILL IS ALSO IN THE PATH OF THIS SEVERE
THUNDERSTORM.

LAT...LON 3953 9266 3939 9282 3901 9282 3902 9256
      3926 9244 3925 9232 3962 9231

$$

MAS
000 
WWUS53 KEAX 130611
SVSEAX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1210 AM CST MON MAR 13 2006

MOC041-089-175-130620-
/O.CAN.KEAX.SV.W.0057.000000T0000Z-060313T0615Z/
CHARITON MO-RANDOLPH MO-HOWARD MO-
1210 AM CST MON MAR 13 2006

...THE SEVERE THUNDERSTORM WARNING FOR HOWARD...RANDOLPH AND 
SOUTHEASTERN CHARITON COUNTIES WILL BE ALLOWED TO EXPIRE...

AT 1205 AM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND NO LONGER 
POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE SEVERE 
THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.

LAT...LON 3953 9266 3939 9282 3901 9282 3902 9256
      3926 9244 3925 9232 3962 9231

$$

MAS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 12, 3:40 PM CST, 7 hours 58 minutes earlier.

Area forecast discussion, Mar 12, 3:40 PM CST, 7 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
340 PM CST SUN MAR 12 2006

.DISCUSSION...

SEVERE WEATHER ONGOING AT THIS TIME. AS SURFACE LOW EXITS THIS
EVENING...SO WILL THE THUNDERSTORMS. HAVE TAPERED OFF POPS FROM WEST
TO EAST DURING THE EVENING. IF DRYLINE DOES NOT IGNITE IN SOUTHEAST
KANSAS IN THE CU FIELDS THIS AFTERNOON...MAY BE ABLE TO TAKE TSRA
OUT OF FORECAST A BIT EARLIER. SEEING WINDS SHIFTING MORE TO THE
SOUTHWEST...AND DEWPOINT DEPRESSION INCREASING. IF DRYLINE LIGHTS
UP...SHOULD BE IN THE NEXT 2 HOURS.

PRECIP WILL WRAP AROUND THE BACK SIDE OF THE LOW OVERNIGHT...BUT NOT
EXPECTING MUCH IN THE WAY OF PRECIP WITH THAT EXCEPT POSSIBLY IN
EXTREME NORTHERN MO. HAVE JUST SLIGHT CHANCE POPS IN THAT AREA. WE
SHOULD SEE AN EXTENSIVE STRATUS DECK HOWEVER.

TEMPERATURES BEHIND THE COLD FRONT ARE MUCH COOLER...WITH LOWS
TONIGHT IN THE MID 30S IN NORTHWEST MO.  SHOULD SEE A LARGE TEMP
GRADIENT DOWN TO CENTRAL MO. ON MONDAY...WITH THE STRATUS DECK...THE
DIURNAL RANGE SHOULD ONLY BE ABOUT 10 DEG WITH A BREEZY NORTHWEST
WIND.  SURFACE HIGH IS IN PLACE ACROSS THE AREA ON TUESDAY WITH
TEMPERATURES REBOUNDING ONLY SLIGHTLY. BY WEDNESDAY...WE SEE ANOTHER
LOW DEVELOP ON THE WESTERN HIGH PLAINS. HAVE INTRODUCED PRECIP FOR
WEDNESDAY NIGHT. THE GULF MOISTURE LOOKS TO BE ABLE TO GET
HERE...AND MAY NEED TO BRING POPS INTO WED AFTERNOON. GFS SOUNDINGS
SHOW SOME ELEVATED INSTABILITY POSSIBLE...BUT HAVE LEFT THUNDER OUT
FOR NOW.

HIGH PRESSURE ACROSS MOST OF THE REGION THROUGH THE REST OF THE
WEEK. MID RANGE MODELS SHOWING SOME SIGNAL FOR ANOTHER FRONT TO GO
THROUGH NEXT SUNDAY. HAVE PUT IN SLIGHT CHANCES THUS FAR.

27

&&

.PREV DISCUSSION...

415 AM SUN...
COMPLEX WEATHER SCENARIO IS UNFOLDING TODAY WITH THE MAKINGS FOR A
SEVERE WEATHER OUTBREAK ACROSS PORTIONS OF THE FORECAST AREA. A
VIGOROUS MID/UPPER LEVEL TROUGH WILL TRACK ACROSS THE CENTRAL PLAINS
AND HEAD TOWARD NORTHWEST MISSOURI THIS AFTERNOON. MEANWHILE...AT
THE SURFACE A WARM FRONT WILL SURGE NORTHWARD THROUGH CENTRAL
MISSOURI FROM ITS CURRENT LOCATION OVER SOUTHERN MISSOURI. A DRY
LINE WILL ALSO HEAD EAST FROM EASTERN KANSAS DURING THE AFTERNOON.
STRONG DIFFLUENCE WILL DEVELOP ALOFT IN RESPONSE TO A 140KT+ UPPER
JET.

CURRENTLY A FEW RADAR ECHOES HAVE BEEN NOTED OVER THE SOUTHEAST
PORTION OF THE FORECAST AREA...IN ASSOCIATION WITH INCREASING MID
LEVEL ISENTROPIC LIFT. HAVE INCLUDED A LOW END CHANCE OF SCATTERED
SHOWERS AND THUNDERSTORMS THIS MORNING AS THE AREA OF ISENTROPIC
LIFT SPREADS NORTHWARD.

ATTENTION THEN TURNS TO CONVECTIVE INITIATION THIS AFTERNOON. AM
ANTICIPATING AN AREA OF CONVECTION TO DEVELOP FROM THE WARM FRONT
AND SOUTH ALONG THE LEADING EDGE OF THE ADVANCING DRYLINE BEGINNING
IN THE EARLY AFTERNOON. MANY FAVORABLE SEVERE WEATHER
PARAMETERS ARE FORECAST TO BE IN PLACE SO IT SHOULDNT TAKE LONG FOR
STORMS TO BECOME SEVERE ONCE THEY DEVELOP. THERE IS A DEFINITE LARGE
HAIL AND DAMAGING WIND THREAT WITH THE ANTICIPATED SUPERCELLULAR
STORMS...AND A TORNADIC THREAT ESPECIALLY NEAR THE WARM FRONT WHERE
LOW LEVEL WINDS WILL BE MORE BACKED AND EHI VALUES REACH THE 3 TO 4
RANGE. MAIN NEGATIVE FACTOR THE STORMS MUST OVERCOME IS THE
EXCEPTIONAL SHEAR MAGNITUDE...WHICH IS PROGGED TO BE IN EXCESS OF 80
KNOTS FROM 0-6KM ACROSS NORTHERN MISSOURI. THE MOVEMENT OF THE WARM
FRONT THIS MORNING WILL WARRANT WATCHING...AS ANY SLOWER MOVEMENT
THAN PROGGED BY THE EARLIER MODEL RUNS WOULD SHIFT THE
SEVERE/TORNADIC THREAT FURTHER SOUTH THAN NORTHERN MISSOURI. STORMS
ARE THEN ANTICIPATED TO DEVELOP INTO A SQUALL LINE THAT WILL TRACK
EAST/NORTHEAST ACROSS THE REMAINDER OF THE FORECAST AREA THIS
EVENING.

THE TRAILING COLD FRONT WILL SWING ACROSS THE FORECAST AREA AFTER
MIDNIGHT AND INTO THE EARLY MORNING HOURS MONDAY. CANT RULE OUT
SOME LIGHT PRECIPITATION ON THE BACKSIDE OF THE DEPARTING
SYSTEM...MAINLY OVER NORTHER MISSOURI MONDAY.
OTHERWISE...TEMPERATURES WILL COOL SIGNIFICANTLY TONIGHT AND
ACTUALLY HEAD BACK TOWARD NORMAL FOR THE FIRST PART OF THE WORK WEEK.

STOFLET
&&

.EAX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.

WFO EAX
Hazardous weather outlook, Mar 12, 12:56 PM CST, 10 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1256 PM CST SUN MAR 12 2006

KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040-
043>046-053-054-131200-
ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-
JOHNSON KS-ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-
PUTNAM-SCHUYLER-HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-
BUCHANAN-CLINTON-CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-
RAY-CARROLL-CHARITON-RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-
CASS-JOHNSON MO-PETTIS-COOPER-BATES-HENRY-
1256 PM CST SUN MAR 12 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL
AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ANOTHER EXPLOSIVE ROUND OF SEVERE WEATHER WILL COME THROUGH THIS
AFTERNOON. THE THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LARGE LONG-
TRACKED TORNADOES...DAMAGING WINDS...AND LARGE HAIL INTO THE EVENING
HOURS.

THESE STORMS ARE FIRING ALONG A DRY LINE THAT IS LOCATED IN EAST
CENTRAL KANSAS. ONCE THE STORMS DEVELOP...THEY WILL QUICKLY BECOME
SUPERCELLULAR AND MOVE INTO MISSOURI. THIS IS A POTENTIALLY
DANGEROUS WEATHER SITUATION. SIGNIFICANT SEVERE WEATHER...INCLUDING
THE POSSIBILITY OF DESTRUCTIVE TORNADOES...IS EXPECTED TO DEVELOP.
PERSONS ARE URGED TO BE READY TO REACT QUICKLY SHOULD A WARNING BE
ISSUED FOR YOUR AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS WILL BE NEEDED ACROSS THE OUTLOOK AREA THROUGH THE EVENING.

27

In the hours before

Local storm report, Mar 12, 10:51 PM CST, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1051 PM CST SUN MAR 12 2006

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1051 PM     TSTM WND GST     MONTROSE                38.27N 93.98W
03/12/2006  E60 MPH          HENRY              MO   LAW ENFORCEMENT

            IN ADDITION TO NICKEL SIZED HAIL

&&

21
Local storm report, Mar 12, 10:57 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1057 PM CST SUN MAR 12 2006

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1056 PM     FUNNEL CLOUD     1 W DEEPWATER           38.27N 93.80W
03/12/2006                   HENRY              MO   EMERGENCY MNGR

&&

21
Local storm report, Mar 12, 11:00 PM CST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1100 PM CST SUN MAR 12 2006

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

0811 PM     TORNADO          3 W URICH               38.47N 94.05W
03/12/2006                   HENRY              MO   PUBLIC

            *** 1 FATAL *** TORNADO WEST OF URICH...SOUTH OF
            CREIGHTON. 1 FATALITY CONFORMED 3 N URICH...HOUSE
            DESTOYED.

&&

21
Local storm report, Mar 12, 11:11 PM CST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1111 PM CST SUN MAR 12 2006

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1111 PM     HAIL             5 SE CLINTON            38.33N 93.71W
03/12/2006  E1.25 INCHES     HENRY              MO   TRAINED SPOTTER

            WINDS GUSTED TO ESTIMATED 70 MPH.

&&

21
Local storm report, Mar 12, 11:15 PM CST, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1115 PM CST SUN MAR 12 2006

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1040 PM     TSTM WND GST     2 NW CENTERVIEW         38.77N 93.88W
03/12/2006  E70 MPH          JOHNSON            MO   TRAINED SPOTTER

&&

RC
Local storm report, Mar 12, 11:21 PM CST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1121 PM CST SUN MAR 12 2006

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION...ST.. ...SOURCE....
            ..REMARKS..

1120 PM     HAIL             6 SW GREEN RIDGE        38.56N 93.48W
03/12/2006  E1.50 INCHES     PETTIS             MO   EMERGENCY MNGR

&&

21

The office that day

Everything else NWS Kansas City, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 12, 6:23 PM CSTSevere Thunderstorm WarningEAXCaldwell, Daviess, DeKalb37 min
Mar 12, 6:24 PM CSTSevere Thunderstorm WarningEAXCass, Clay, Jackson51 min
Mar 12, 6:34 PM CSTTornado WarningEAXBuchanan, Clay, Clinton, Platte26 min
Mar 12, 6:38 PM CSTSevere Thunderstorm WarningEAXCass37 min
Mar 12, 6:42 PM CSTSevere Thunderstorm WarningEAXGrundy, Mercer, Putnam, Sullivan33 min
Mar 12, 6:44 PM CSTSevere Thunderstorm WarningEAXPutnam, Schuyler15 min
Mar 12, 6:45 PM CSTSevere Thunderstorm WarningEAXPlatte45 min
Mar 12, 6:52 PM CSTSevere Thunderstorm WarningEAXDaviess, Grundy, Livingston23 min
Mar 12, 6:53 PM CSTSevere Thunderstorm WarningEAXClay, Ray37 min
Mar 12, 6:55 PM CSTSevere Thunderstorm WarningEAXJackson, Johnson, Lafayette, Ray35 min
Mar 12, 6:56 PM CSTTornado WarningEAXCaldwell, Clinton, Daviess, Ray34 min
Mar 12, 7:03 PM CSTSevere Thunderstorm WarningEAXCass, Johnson42 min
Mar 12, 7:13 PM CSTSevere Thunderstorm WarningEAXPutnam, Sullivan62 min
Mar 12, 7:13 PM CSTTornado WarningEAXCass, Johnson32 min
Mar 12, 7:20 PM CSTSevere Thunderstorm WarningEAXGrundy, Mercer, Sullivan25 min
Mar 12, 7:22 PM CSTSevere Thunderstorm WarningEAXBates, Cass38 min
Mar 12, 7:25 PM CSTSevere Thunderstorm WarningEAXClay, Clinton, Ray35 min
Mar 12, 7:26 PM CSTSevere Thunderstorm WarningEAXCaldwell, Daviess, Grundy, Livingston34 min
Mar 12, 7:31 PM CSTSevere Thunderstorm WarningEAXCaldwell, Carroll, Lafayette, Ray29 min
Mar 12, 7:32 PM CSTSevere Thunderstorm WarningEAXCaldwell, Carroll, Daviess, Grundy, Livingston43 min
Mar 12, 7:34 PM CSTTornado WarningEAXJohnson, Pettis41 min
Mar 12, 7:36 PM CSTTornado WarningEAXGrundy, Mercer, Putnam, Sullivan24 min
Mar 12, 7:38 PM CSTTornado WarningEAXBates, Henry37 min
Mar 12, 8:00 PM CSTSevere Thunderstorm WarningEAXJohnson, Lafayette, Pettis, Saline60 min
Mar 12, 8:01 PM CSTTornado WarningEAXAdair, Linn, Putnam, Sullivan29 min
Mar 12, 8:02 PM CSTTornado WarningEAXBates, Cass, Henry, Johnson28 min
Mar 12, 8:07 PM CSTTornado WarningEAXCooper, Johnson, Lafayette, Pettis, Saline38 min
Mar 12, 8:10 PM CSTTornado WarningEAXCarroll, Ray35 min
Mar 12, 8:12 PM CSTTornado WarningEAXPutnam, Schuyler33 min
Mar 12, 8:18 PM CSTSevere Thunderstorm WarningEAXLinn, Livingston, Macon42 min
Mar 12, 8:23 PM CSTTornado WarningEAXAdair, Putnam, Schuyler29 min
Mar 12, 8:24 PM CSTTornado WarningEAXHenry, Johnson, Pettis51 min
Mar 12, 8:29 PM CSTTornado WarningEAXBates, Cass, Henry, Johnson31 min
Mar 12, 8:32 PM CSTSevere Thunderstorm WarningEAXCarroll, Chariton, Linn, Livingston41 min
Mar 12, 8:37 PM CSTTornado WarningEAXHoward, Randolph, Saline23 min
Mar 12, 8:43 PM CSTTornado WarningEAXJohnson, Pettis62 min
Mar 12, 8:46 PM CSTSevere Thunderstorm WarningEAXCarroll, Lafayette15 min
Mar 12, 8:48 PM CSTSevere Thunderstorm WarningEAXAdair, Linn, Macon, Schuyler, Sullivan42 min
Mar 12, 8:49 PM CSTSevere Thunderstorm WarningEAXCass, Jackson, Lafayette27 min
Mar 12, 8:54 PM CSTTornado WarningEAXHoward, Randolph51 min
Mar 12, 8:58 PM CSTSevere Thunderstorm WarningEAXCooper, Johnson, Pettis, Saline33 min
Mar 12, 9:00 PM CSTSevere Thunderstorm WarningEAXLinn, Macon32 min
Mar 12, 9:10 PM CSTSevere Thunderstorm WarningEAXJackson, Lafayette, Ray22 min
Mar 12, 9:14 PM CSTTornado WarningEAXCooper, Howard, Saline61 min
Mar 12, 9:20 PM CSTTornado WarningEAXCass, Henry, Johnson40 min
Mar 12, 9:24 PM CSTSevere Thunderstorm WarningEAXCarroll, Ray27 min
Mar 12, 9:36 PM CSTTornado WarningEAXJohnson, Lafayette, Pettis, Saline24 min
Mar 12, 9:41 PM CSTSevere Thunderstorm WarningEAXBates, Cass, Henry, Johnson64 min
Mar 12, 9:59 PM CSTSevere Thunderstorm WarningEAXChariton, Cooper, Howard, Pettis, Saline46 min
Mar 12, 10:11 PM CSTSevere Thunderstorm WarningEAXCass, Henry, Jackson, Johnson, Lafayette, Pettis and 1 more34 min
Mar 12, 10:28 PM CSTTornado WarningEAXBates, Cass, Henry, Johnson32 min
Mar 12, 10:34 PM CSTSevere Thunderstorm WarningEAXCarroll, Chariton, Lafayette, Ray, Saline41 min
Mar 12, 10:41 PM CSTSevere Thunderstorm WarningEAXBates34 min
Mar 12, 10:45 PM CSTSevere Thunderstorm WarningEAXCooper, Henry, Johnson, Lafayette, Pettis, Saline45 min
Mar 12, 10:52 PM CSTTornado WarningEAXBates, Cass, Henry, Johnson23 min
Mar 12, 11:00 PM CSTSevere Thunderstorm WarningEAXCarroll, Chariton, Howard, Lafayette, Linn, Macon and 1 more59 min
Mar 12, 11:08 PM CSTTornado WarningEAXHenry, Johnson22 min
Mar 12, 11:25 PM CSTSevere Thunderstorm WarningEAXCooper, Howard, Pettis, Saline43 min
Mar 12, 11:26 PM CSTSevere Thunderstorm WarningEAXHenry19 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.